# SDR ASAA2013092996076

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,966 hours, 8,261 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243921003
- Part serial: 06070675
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 27,989 hours, 8,266 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER FLT ALT NRS INOP.  FLICKERED THEN WENT INOPERATIVE.  ACFT GROUNDED. REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM TASK 21-31-02-000-801. OPS CHECKED GOOD.
